# SDR SWAA2021070742444

- Difficulty date: March 13, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE FROM STA. 747-767 HAS HEAVY CORROSION THOUGHT OUT THE ANGLE THAT HAS BEEN PREVIOUSLY REWORK AND IS OUT OF LIMITS. / E104704-BLANKS; KENNETH - 03/19/2020 22:56 COMPLETE: REMOVED AND REPLACED RH TRANSITION FROM STA. 727-767 PER SRM 51-40-02.
